# SDR SWAA2021030946715

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 147.90 AND 1 INCH FROM FRONT SPAR LT HORIZONTAL STAB / PERFORMED PERMANENT REPAIR ON INSPAR RIB LOCATED AT STAB STA 147.90 AND 1 INCH FROM FRONT SPAR LT HORIZONTAL STAB IAW B737-700 SRM SRM 55-10-09-2R-5 REPAIR 5 FIG 205 MATERIAL USED PN 7075 T0-0.063 PO 2020206794 HEAT TREATED AND CONVERTED FROM T0 TO T6 IAW BAC 5602 TABLE X CRACK LENGTH 0.360 INCHES
